# SDR REXA2022021000214

- Difficulty date: December 16, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: BA690300005980
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOOR SEAT TRACK AT RBL 9 BETWEEN FS 661.00 +32 AND FS 693.00 IS
CORRODED.                                                       "
"REPLACED SEAT TRACK AT RBL 9 BETWEEN FS 661.00+32 - FS 693 IAW CRJ 900
AMM 53-00-49-00/400-801-A19.
